# SDR TRAX200600487

- Difficulty date: July 13, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 4,021 hours, 3,370 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI ICE DUCT MSG. FOLLOWED QRH MSG CLEARED, MSG REAPPEARED WITH WING ANTI-ICE SELECTED OFF AND 14TH STAGE VLV CLOSED.  ENROUTE TO ATL A/C DIVERTED TO TRI DUE TO MTC. AN EMERGENCY WAS DECLARED.
